White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields

Bertrand, D and Pillay, A (2010) A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. Journal of the American Mathematical Society, 23 (2). 491 - 533 . ISSN 0894-0347

Full text available as:
[img]
Preview
Text
LWjams.pdf
Available under licence : See the attached licence file.

Download (491Kb)
Item Type: Article
Copyright, Publisher and Additional Information: © 2010 American Mathematical Society. Reproduced in accordance with the publisher's self-archiving policy. First published in Journal of the American Mathematical Society in Volume 23(2), published by the American Mathematical Society.
Keywords: Algebraic independence, differential algebraic groups, logarithmic derivatives, Gauss-Manin connections, differential Galois theory, algebraic D-groups
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Sep 2011 09:26
Last Modified: 17 Jun 2014 19:52
Published Version: http://dx.doi.org/10.1090/S0894-0347-09-00653-5
Status: Published
Publisher: American Mathematical Society
Identification Number: 10.1090/S0894-0347-09-00653-5
URI: http://eprints.whiterose.ac.uk/id/eprint/43294

Actions (repository staff only: login required)